Advertisement

Inventiones mathematicae

, Volume 50, Issue 1, pp 13–33 | Cite as

Isomorphisms and ideals of the Lie algebras of vector fields

  • J. Grabowski
Article

Keywords

Vector Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amemiya, I.: Lie algebra of vector fields and complex structure. J. Math. Soc. Japan27, 545–549 (1975)Google Scholar
  2. 2.
    Amemiya, I., Masuda, K., Shiga, K.: Lie algebras of differential operators. Osaka J. Math.12, 139–172 (1975)Google Scholar
  3. 3.
    Grauert, H.: On Levi's problem and the imbedding of real-analytic manifolds. Ann. Math.68, 460–472 (1958)Google Scholar
  4. 4.
    Gunning, R., Rossi, H.: Analytic Functions of Several Complex Variables. New York: Prentice-Hall, Inc., Englewood Cliffs 1965Google Scholar
  5. 5.
    Herman, M.R.: Sur l'algebre de Lie des champs de vecteurs ℝ-analytiques du tore. In: Differential Topology and Geometry. Lectures Notes in Mathematics 484, pp. 43–50, Berlin-Heidelberg-New York: Springer 1975Google Scholar
  6. 6.
    Narasimhan, R.: Imbedding of holomorphically complete complex spaces. Amer. J. Math.82, 917–934 (1960)Google Scholar
  7. 7.
    Omori, H.: Infinite Dimensional Lie Transformation Groups. Lecture Notes in Mathematics 427. Berlin-Heidelberg-New York: Springer 1974Google Scholar
  8. 8.
    Masuda, K.: Homomorphism of the Lie algebras of vector fields. J. Math. Soc. Japan28, 506–528 (1976)Google Scholar
  9. 9.
    Shanks, M.E., Pursell, L.E.: The Lie algebra of a smooth manifold. Proc. Amer. Soc.5, 468–472 (1954)Google Scholar
  10. 10.
    Whitney, H.: Differentiable manifolds. Ann. Math.37, 645–680 (1936)Google Scholar
  11. 11.
    Wojtyński, W.: Automorphisms of the Lie algebra of all real analytic vector fields on a circle are inner. Bull. Acad. Polon. Sci., Sér. Sci. Math., Astronom. Phys.23, 1101–1105 (1975)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • J. Grabowski
    • 1
  1. 1.Institute of MathematicsUniversity of WarsawWarsawPoland

Personalised recommendations